Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PROTEX; 6.0MM STRAIGHT ROD, 500MM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GLOBUS MEDICAL, INC. PROTEX; 6.0MM STRAIGHT ROD, 500MM
Model Number
109.521
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
Event or Problem Description
It was reported that post-operatively a rod breakage was found bilaterally.
New Search
Submit an Adverse Event Report
Brand Name
PROTEX
Common Device Name
6.0MM STRAIGHT ROD, 500MM
Manufacturer
(Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key
10575532
Report Number
3004142400-2020-00119
Device Sequence Number
1192487
Product Code
MNH
UDI-Device Identifier
00889095034783
UDI-Public
00889095034783
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K052069
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
09/22/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
109.521
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
09/02/2020
Initial Report FDA Received Date
09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;